# SDR 08FDEA00925

- Difficulty date: March 13, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 146N38101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF INTERCOSTAL AT STA 1400, LBL 2, FOUND CORROSION ON BUTT SPLICE STRAP.  REMOVED CORROSION IAW SRM 51-10-02, L= 1.5", W= 1.1", D=.030" SRM DOES NOT PROVIDE ALLOWABLE DAMAGE LIMITS FOR THIS PART, CONTACTED ENGINEERING.  PER EA F-5330-110824: TRIMMED OUT DAMAGED AREA ON SPLICE STRAP, HFEC INSPECTED AREA, VERIFIED FRAME SHEAR TIE BETWEEN S29L AND 30 NOT DAMAGED.  FABRICATED REPAIR DOUBLER AND FILLER, INSTALLED REPAIR PARTS.  THIS IS A MAJOR REPAIR WITH NO FOLLOW UP ACTIONS IMPOSED BY SAID EA.
